# SDR JJBA20250730118

- Difficulty date: July 25, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, RH OMEGA BEAM FOUND CORRODED AT FR20 AND AT FR23. AFTER  INVESTIGATION, NO CORROSION FOUND AT FR20, ONLY CORROSION FOUND AT FR23. AT CF1 FR23 RH OMEGA BEAM BLENDED OUT OF LIMITS. AT CF1 FR23 CUTOUT MADE ON RH OMEGA BEAM. REPAIR PART FABRICATED. AT CF1 FR23 REPAIR PART INSTALLED ON RH OMEGA BEAM
